Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ac_m

Need your answers to help me keep going... losing faith in meds

Hi, I'm 29 year old and have started on a course of Topical Erythromycin+ duac (topical BP and clyndomycin (is that how its spelt!?)) and have been following this for ~4 weeks now...

I have seen some slight improvement (I am no longer a walking pimple) but still have 1-2 new spots appear on face this week (they are not hurting but are small red bumps)- any idea what they might be?

Also, since each spot leaves a HORRID purple scar behind, each new spot makes me depressed (cant help but feel this way)

Can anyone help with how long it takes for antibiotics to kick in... how come my face has stopped hurting but is still breaking ut into small red bumps etc... not sure what's going on....

Oh. and I'm 5 1/2 months pregnant (thats whats caused me to break out so terribly- so bad that there isnt a simgle part of may face not covered in spots or scars)!!

Share this post


Link to post
Share on other sites

hmmm, I know from personal experience that clyndamisene (I spelled that wrong) didn't work all too well for me. Not sure about the BP because it doesn't do much for my type of acne. Sorry not to be of much help. I'd say stick it out for a while longer. The cycle of a pimple is supposed to be 30 days so if you already had some under the surface in the works they would pop up anyways. I think wait until the 6 week mark. Congrats on being pregnant and good luck!

Share this post


Link to post
Share on other sites

antibiotics helped me for a month until i stopped taking them. Then my acne returned to the way it was. I repeated the antibiotics 2x in 2 years. Same result.

The abundance of antibiotics gave me a candida overgrowth. and this not only causes my acne but my rosacea too. Also, it gave me a leaky gut. Now I'm starting to fix these problems.

If you really want to take antibiotics take a probiotic to supplement yourself with the good bacteria in your body. The antibiotics kill everything, good and bad. This allows the bad(candida) to easily take over.

Share this post


Link to post
Share on other sites
Maybe never. They didn't help me one bit.

Sounds like you have had a painful many years of batteling acne... pleased you are clear now... mine do seem to be responding to antibiotics etc now and have calmed down 90%... had one small spot in 6 days

not 100% clear, but I guess I never was!

Another question is: I have some funky pigmented scars (not raised or ice picks, just purple!) left behind... any safe thing I can do while pregnant to get rid of those?

:question:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×